ITP OpenIR

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Controllability and maximum matchings of complex networks 期刊论文
PHYSICAL REVIEW E, 2019, 卷号: 99, 期号: 1, 页码: 12317
Authors:  Zhao, Jin-Hua;  Zhou, Hai-Jun
Favorite  |  View/Download:8/0  |  Submit date:2020/11/26
RANDOM GRAPHS  DYNAMICS  
Controllability and maximum matchings of complex networks 期刊论文
PHYSICAL REVIEW E, 2019, 卷号: 99, 期号: 1, 页码: 12317
Authors:  Zhao, JH;  Zhou, HJ
Adobe PDF(1078Kb)  |  Favorite  |  View/Download:139/0  |  Submit date:2019/07/19
RANDOM GRAPHS  DYNAMICS